# SDR A6WA200940722

- Difficulty date: October 18, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Track
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND RT END OF CARGO DOOR TRACK AT FS 621.00, LBL 27.00, W/L 130.00 ON AFT PRESSURE BULKHEAD (.200) AT END OF CARGO DOOR TRACK AT F/S 621.00, LBL 27.00 W/L 130.00 ON AFT PRESSURE BULKHEAD REPAIR PERFORMED IAW REO 601R-53-61-1541, REV B.  (K)
